# SDR GLBA2002212

- Difficulty date: December 28, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N170GL
- Make and model: Beech 1900D
- Aircraft serial: UE170
- Aircraft time: 14,639 hours, 19,632 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Inverter
- Part number: SPC10
- Part serial: 113
- Part time: 999 hours, 999 cycles
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LH INVERTER FAILED, R&R INVERTER
